# SDR FDEA201106152277

- Difficulty date: June 15, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 60,905 hours, 13,989 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Condition: Inoperative
- Location: Press To Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1R DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATION SYS INOP.    R & R LIGHT BULB ON RT PTT SWITCH IAW MM25-61-04-4.  PERFORMED TEST IAW MM 25-61-04-5.  TEST OK.  MEL CLOSED. FINAL CLOSED.
